# SDR DALA2016041302862

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 346-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON WINDOW BELT FWD AREA FROM STA 370-389, 346-365 AND 731-750. LIGHTNING STRIKES WERE REPAIRED BY BLENDED OUT AND DIMENTIONS AS FOLLOW: (UT) WAS ACCOMPLISHED IAW NDT-SPM 04-00-07, PAR 5, FIG 3 ON 370-389 RT AT FWD SECTION, ORIGINAL THICKNESS 0.110" AND REMAINIG 0.108" ON BS 346-365 RT AT FWD SECTION, ORIGINAL THICKNESS 0.140" AND REMAINING 0.138" BOTHS ARE IN ZONE 3, ON STAY=731-750 RT AT FWD SECTION, ORIGINAL THICKNESS 0.145" AND  REMAINING 0.143" IT IS IN ZONE 1, ALL ARE IN NO CRITICAL ZONE, THEREFORE ALL ARE WITHIN LIMITS IAW SRM 53-05, FIG 111. PANAMETRICS OLYMPUS 38DL SONOPEN V260.EXP.DATE 27-OCT-16.  PERFORM DECAL VISUAL INSPECTION EVERY C-CHECK IAW TOPP 30-10-70, PAR I, PAGE 13.
